<  Back to the Polytechnique Montréal portal

Optimization of stochastic blackboxes with adaptive precision

Stéphane Alarie, Charles Audet, Pierre-Yves Bouchet and Sébastien Le Digabel

Article (2021)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/50232/
Journal Title: SIAM Journal on Optimization (vol. 31, no. 4)
Publisher: SIAM Publications
DOI: 10.1137/20m1318894
Official URL: https://doi.org/10.1137/20m1318894
Date Deposited: 18 Apr 2023 14:59
Last Modified: 05 Apr 2024 11:53
Cite in APA 7: Alarie, S., Audet, C., Bouchet, P.-Y., & Le Digabel, S. (2021). Optimization of stochastic blackboxes with adaptive precision. SIAM Journal on Optimization, 31(4), 3127-3156. https://doi.org/10.1137/20m1318894

Statistics

Dimensions

Repository Staff Only

View Item View Item